# SDR QXEA200600010

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 10,315 hours, 10,594 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO FLIGHT NR 2444: IN CRUISE FLIGHT GOT IAS MISMATCH WITH ELEVATOR FEEL, PITCH TRIM, SPOILER OUTBOARD AND RUD CTRL CAUTION LIGHTS.  AS PER CHECKLIST, SELECTED NR 2 ADC AND MESSAGES EXTINGUISHED.  MAINTENANCE BLEW LOTS OF WATER FROM CAPTAIN'S PITOT.  CLEANED NR 1 AND NR 2 PITOT AND STATIC SYSTEM IAW Q400 MM 34-11-00-170-801.  C/W PITOT/STATIC LEAK CHECK IAW MTC 6341102.  CHECK IS GOOD.  C/W ADU OPS TEST (NR 1 AND NR 2) IAW MTC 6341101.  OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
